Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


switched!
Apr 15, 2004

Dear Doctor: After showing your recommendation to my Doctor and making them aware of my concerns regarding facial wasting - they finally switched me to a new regimen. I am not resistant to anything and now this is my third combo in 5 years because of my wishes. Sustiva, Viread and Emtrivia once a day. After discontinuing Combivir (just now) and the Viracept (1 year ago) can I expect no further progression of facial wasting and maybe even some reversal? Please let me know what you think. Sincerely, Jack NY

Response from Dr. Moyle

I think in the first instance the progression will stop but over the next 2 years you should subtly begin to see recovery. My impression is that people notice improvement in the buttocks and legs first.

regards

Graeme Moyle


Previous
New fill correction
Next
Zerit vs. Ziagen/Viread

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement